# SDR HEEA0016309

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N706AE
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- System (JASC): 6710 · Main Rotor Control
- Part: Amplifier
- Part number: 7690001880106
- Condition: Intermittent
- Location: Droop Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROOP COMP HAS NTERMITTENT OPERATION.
